Alert archive / Pennsylvania / Areal Flood Warnings in 2009

Areal Flood Warning 29, NWS Philadelphia/Mount Holly

December 9, 2009Bucks County, Chester County, Montgomery County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Dec 9, 2009, 7:47 AM EST for Bucks County, Chester County, Montgomery County, Pennsylvania. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 9, 2009, 7:47 AM EST (12:47 UTC)
Expired
Dec 9, 2009, 2:45 PM EST
In force
7 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Bucks County, PA, Chester County, PA, Montgomery County, PA

The radar

The Philadelphia radar (KDIX), 98 km from the middle of the area, began a volume at 12:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 0.8 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2009-12-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2009-12-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 887 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
434 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
887 m²/s²
0-3 km storm-relative helicity
1306 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KPHI 091247
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
747 AM EST WED DEC 9 2009

PAC017-029-091-091645-
/O.NEW.KPHI.FA.W.0029.091209T1247Z-091209T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHESTER PA-MONTGOMERY PA-BUCKS PA-
747 AM EST WED DEC 9 2009

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR...
  NORTHWESTERN BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
  NORTHERN CHESTER COUNTY IN SOUTHEAST PENNSYLVANIA...
  MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...

* UNTIL 1145 AM EST

* AT 743 AM EST...ONE TO TWO INCHES OF RAIN WAS OBSERVED BY NATIONAL 
WEATHER SERVICE DOPPLER RADAR ACROSS PORTIONS OF THE WARNED AREA. 
ADDITIONAL RAIN...UP TO ANOTHER INCH...IS EXPECTED.

THE GAGE ALONG FRENCH CREEK IN PHOENIXVILLE...CHESTER COUNTY...HAS 
RISEN ABOVE CAUTION STAGE. THE EAST BRANCH OF THE PERKIOMEN AT 
DUBLIN...BUCKS COUNTY...HAS ALSO RISEN ABOVE CAUTION STAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.

LAT...LON 3987 7601 3996 7600 4003 7595 4011 7595
      4024 7570 4044 7554 4042 7549 4050 7541
      4062 7520 4056 7519 4055 7509 4053 7507
      4042 7506 4040 7502 4040 7497 4039 7497
      3981 7604

$$

KRUZDLO
1 follow-up statement
000 
WGUS41 KPHI 091512
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1012 AM EST WED DEC 9 2009

PAC017-029-091-091945-
/O.EXT.KPHI.FA.W.0029.000000T0000Z-091209T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHESTER PA-MONTGOMERY PA-BUCKS PA-
1012 AM EST WED DEC 9 2009

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE

* FLOOD WARNING FOR...
  NORTHWESTERN BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
  NORTHERN CHESTER COUNTY IN SOUTHEAST PENNSYLVANIA...
  MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...

* UNTIL 245 PM EST

* AT 1007 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED 
ONLY SHOWERS OVER THE WARNED AREA. THE HEAVY RAINS HAVE MOVED TO THE 
EAST. ALTHOUGH ADDTIONAL RAINFALL WILL BE LIGHT AND SPOTTY, THE 
DAMAGE HAS ALREADY BEEN DONE. SEVERAL SMALL CREEKS AND STREAMS WERE 
EITHER FLOODING OR AT LEAST ABOVE CAUTION STAGE. SEVERAL ROADS HAVE 
ALSO BEEN CLOSED DUE TO DRAINAGE ISSUES. THE FLOOD WARNING HAS BEEN 
EXTENDED.  

THE GAGES INDICATED THAT ALL THE BRANCHES OF THE PERKIOMEN WERE 
RUNNING HIGH. SCHWENKSVILLE ON THE EAST BRANCH AND EAST GREENVILLE 
ON THE MAIN STEM WERE ABOVE FLOOD STAGE. DUBLIN ON THE EAST BRANCH 
AND HILLEGASS ON THE WEST BRANCH WERE ABOVE CAUTION STAGE.

PHOENIXVILLE AT FRENCH CREEK IN CHESTER COUNTY WAS ALSO ABOVE FLOOD 
STAGE. HONEYBROOK ON THE WEST BRANCH BRANDYWINE WAS ABOVE CAUTION 
STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.

&&

LAT...LON 3987 7601 3996 7600 4003 7595 4011 7595
      4024 7570 4044 7554 4042 7549 4050 7541
      4062 7520 4056 7519 4055 7509 4053 7507
      4042 7506 4040 7502 4040 7497 4039 7497
      3981 7604

$$

KRUZDLO

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Dec 9, 5:08 AM EST, 2 hours 39 minutes earlier.

Area forecast discussion, Dec 9, 5:08 AM EST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
508 AM EST WED DEC 9 2009

.SYNOPSIS...
A STRONG AREA OF LOW PRESSURE WILL MOVE TO THE GREAT LAKES AS A
WEAK SECONDARY LOW LIFTS NORTHEAST ALONG THE MIDDLE ATLANTIC COAST
TODAY. A COLD FRONT TRAILING FROM THE LOW IN THE GREAT LAKES
WILL MOVE THROUGH FROM THE WEST THIS EVENING. VERY COLD HIGH
PRESSURE WILL BUILD OVER THE REGION FOR THE END OF THE WEEK AND
INTO SATURDAY. A LOW PRESSURE AREA MAY MOVE BY WELL TO THE SOUTH
SUNDAY. HIGH PRESSURE BUILDS BACK OVER THE AREA MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WE HAVE UPGRADED COASTAL DELAWARE AND COASTAL CAPE MAY AND COASTAL
ATLANTIC TO A WIND ADVISORY DUE TO STRONG ONSHORE WINDS.

OTHERWISE...
THE SNOW OVER AREAS TO THE N/W OF PHL WERE CHANGING OVER TO RAIN
FROM THE SOUTH AND SE. AS OF 230 AM, THE RAIN/SNOW LINE WAS JUST N
OF RDG AND SMQ. THE CHANGEOVER TO RAIN WILL CONTINUE THROUGH THE
EARLY MORNING HOURS AS INDICATED ON ALL MODELS. HOWEVER, SOME
LINGERING SUBFREEZING TEMPERATURES COULD CAUSE SOME FREEZING RAIN
IN THE POCONOS AND PARTS OF SUSSEX COUNTY NJ. DUE TO THE POSITION
OF THE R/S LINE, I WILL KEEP THE ADVISORIES IN PLACE WITH THE
EXPECTATION THAT THEY WILL BE SLOWLY BROUGHT DOWN IN MANY AREAS BY
5 AM WITH THE POSSIBLE EXCEPTION OF THE POCONOS AND SUSSEX CO NJ.

ONCE THE PCPN CHANGES TO RAIN, IT WILL FALL HEAVY AT TIMES AS VERY
MOIST AIR MOVES IN FROM THE S. THE HEAVIEST RAIN WAS FALLING OVER
SE VA AND SOUTHERN DELMARVA WHERE SOME AREAS WERE GETTING RAINFALL
RATES OF 1/2 INCH AND HOUR.

A DRY TONGUE WILL MOVE INTO THE REGION LATE MORNING AND EARLY
THIS AFTERNOON AND IS QUICKLY FOLLOWED BY A COLD FRONT FROM THE
WEST LATE THIS AFTN AND EARLY THIS EVENING. RAIN SHOWERS SHOULD
ACCOMPANY THE FRONT. ALL MODELS SHOW VERY STRONG WINDS ALOFT THIS
MORNING, HOWEVER, WITH ONSHORE FLOW FROM THE OCEAN AND WITH OCEAN
TEMPS IN THE LOWER 50S, MOST OF THE WARMER AIR DEPICTED ON THE
MODELS WILL HAVE A HARD TIME MAKING IT TO THE GROUND. THEREFORE,
AN INVERSION SHOULD HELP PROTECT THE AREA FROM THE STRONG WINDS
ALOFT. FOR THIS REASON, I DECIDED NOT TO ISSUE ANY WIND ADVISORY
TODAY. STRONG WINDS IN THE WESTERLY FLOW THIS AFTN COULD PARTIALLY
MIX DOWN WITH AND BEHIND THE FRONT. HOWEVER, AGAIN THE AIR TEMPS
SHOULD BE COOL ENOUGH TO PREVENT THE STRONGEST WINDS FROM REACHING
THE GROUND. EVEN THOUGH IT WILL BE WINDY, WIND GUSTS ABOVE 45 MPH
ARE NOT ANTICIPATED AT THIS TIME.

FCST HIGHS TODAY WERE GENERALLY A BLEND OF MAV/MET GUIDANCE. THESE
HIGH TEMPS SHOULD OCCUR WHEN WE START TO GET SOME MIXING WITH THE
COLD FRONT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
COLDER AIR ARRIVES ON BLUSTERY W WINDS. WE SHOULD SEE GUSTS TO 40
MPH. STRONGER WINDS WERE NOT FCST SINCE, BY THE TIME WE GET DEEP
ENOUGH MIXING TO BRING STRONG WINDS ALOFT DOWN TO THE GROUND, THE
WINDS ALOFT SHOULD HAVE DECREASED. A BLEND OF MAV/MET TEMPS WERE
AGAIN USED. WITH THE COLD NW WINDS, WE MAY SEE SOME RAIN SHOWERS
EARLY TONIGHT AND THEN SNOW FLURRIES THE REST OF TONIGHT.

THURSDAY WILL CONTINUE BLUSTERY WITH WEST WINDS OF 15 TO 25 MPH
AND GUSTS STILL UP TO 40 MPH AS HIGH PRESSURE BUILDS IN FROM THE
WEST. SOME FLURRIES COULD STILL OCCUR NORTH, OTHERWISE IT WILL BE
PARTLY SUNNY. AS SHOWN BY MODEL SOUNDINGS, HIGHER WILL BE IN THE
20S NORTH AND 30S SOUTH.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
COLD HIGH PRESSURE WILL REMAIN IN CONTROL FOR THE END OF THE WEEK
AND THE EARLY PART OF THE WEEKEND. MEANWHILE, LOW PRESSURE
ORIGINATING IN THE GULF OF MEXICO, MAY BRING SOME SNOW OR RAIN
SHOWERS TO THE AREA SUNDAY AS IT TRIES TO LIFT NE. HOWEVER, SINCE
THE LATEST ECMWF IS DRIER, I MAKE ALL PCPN AS RAIN OR SNOW
SHOWERS.

A LOW WELL TO OUR NORTH WILL THEN DRAG A COLD FRONT ACROSS THE
REGION SUNDAY EVENING. HIGH PRESSURE WILL THEN BUILD INTO THE
REGION FROM THE NORTHWEST FOR MONDAY AND MOST OF TUESDAY. ANOTHER
GULF SYSTEM IS THEN EXPECTED TO DEVELOP AND MOVE TOWARDS THE
REGION FOR TUESDAY NIGHT INTO WEDNESDAY.

TEMPERATURES ARE DEFINITELY GOING TO FEEL LIKE WINTER. FRIDAY WILL
SEE MORNING LOWS IN THE TEENS TO MID 20S WITH HIGHS IN THE 20S TO
LOWER 30S. OTHERWISE, PREVIOUS HPC TEMPS WERE FOLLOWED.

&&

.AVIATION /10Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

AS THE PRECIPITATION MOVED IN OVERNIGHT, CONDITIONS LOWERED TO MVFR
IN OUR SOUTHERN AND EASTERN SECTIONS WITH RAIN AND TO IFR/LIFR IN
OUR NORTHERN AND WESTERN SECTIONS WITH SNOW. THE SNOW IS NOW IN THE
PROCESS OF CHANGING TO RAIN FROM SOUTH TO NORTH. WITH PLENTY OF
MODERATE TO HEAVY RAIN STILL TO COME, EXPECT IFR/LIFR CONDITIONS
JUST ABOUT EVERYWHERE UNTIL MIDDAY WHEN THE RAIN WILL BEGIN TO
TAPER OFF FROM SOUTH TO NORTH. CONDITIONS WILL BEGIN TO IMPROVE
FROM SOUTH TO NORTH DURING THE EARLY AFTERNOON AS THE RAIN BECOMES
MORE SHOWERY. THE PRECIPITATION SHOULD END MOST SECTIONS BY MID OR
LATE AFTERNOON. THIS WILL ALLOW A RETURN TO VFR.

STRONG LOW PRESSURE OVER THE GREAT LAKES AND A DEVELOPING SECONDARY
LOW TO OUR SOUTH ARE RESPONSIBLE FOR OUR WET WEATHER. THE SECONDARY
LOW WILL MOVE NORTH ACROSS OUR AREA TODAY. ONCE THE WARM FRONT
ASSOCIATED WITH THIS LOW MOVES BY LATE THIS MORNING...E TO SE WINDS
WILL SWING AROUND TO SW. A COLD FRONT WILL CROSS THE REGION LATER
TODAY. FOLLOWING THIS FRONT, WINDS WILL BECOME W TONIGHT WITH
INCREASING GUSTINESS. VFR CONDITIONS WILL CONTINUE THROUGH THE
NIGHT, ALTHOUGH THERE COULD BE A FEW SNOW SHOWERS IN OUR NORTHERN
AREAS WITH LOWER CONDITIONS.

OUTLOOK...
VFR CONDITIONS ARE ANTICIPATED THURSDAY THROUGH SATURDAY.

&&

.MARINE...
AS A SECONDARY LOW DEVELOPS AND MOVES NORTH OVER THE MID ATLANTIC
COASTAL STATES, E WINDS HAVE BEEN INCREASING OVERNIGHT. GALE FORCE
GUSTS ARE EXPECTED THIS MORNING AS WINDS GO AROUND TO SE. AS THE
LOW CROSSES OUR AREA LATER THIS MORNING, WINDS WILL BECOME S TO SW.
WIND SPEEDS WILL DROP OFF A BIT AS THE PRESSURE GRADIENT RELAXES.
A COLD FRONT WILL THEN CROSS THE AREA TOWARD EVENING. BEHIND THIS
FRONT WILL WILL GRADUALLY SHIFT TO THE W. GALE FORCE GUSTS WILL
RETURN OVERNIGHT AS MUCH COLDER AIR PUSHES IN FROM THE WEST.
THE GRADIENT BETWEEN THE DEPARTING LOW TO OUR NORTH AND THE HIGH
PRESSURE SYSTEM PUSHING IN FROM THE WEST WILL CONTINUE THE GUSTINESS
AT LEAST THROUGH THURSDAY NIGHT. FOR THIS REASON, WE HAVE EXTENDED
THE GALE WARNING ON ALL OF OUR WATERS UNTIL 6 AM FRIDAY.

TIDAL DEPARTURES ARE CURRENTLY RUNNING 1/2 TO 1 FOOT ABOVE NORMAL.
SINCE WE ARE NOW COMING OFF A HIGH TIDE CYCLE, NO TIDAL FLOODING
IS ANTICIPATED FOR THE NEXT CYCLE SINCE WINDS WILL SHIFT AND
DEPARTURES WILL LOWER.

THE WESTERLY FLOW WILL CAUSE WATER LEVELS TO DROP AND BY THURSDAY
OR FRIDAY, WE COULD SEE NEAR BLOWOUT CONDITIONS.

WINDS AND SEAS WILL DECREASE LATE FRIDAY INTO SATURDAY AS THE CENTER
OF THE HIGH REACHES OUR AREA. ANOTHER LOW MOVING OFFSHORE TO THE
SOUTH MAY CAUSE WINDS AND SEAS TO INCREASE OVER THE SOUTHERN WATERS
BY LATE SUNDAY.

&&

.HYDROLOGY...
IT LOOKS LIKE WE WILL GET MODERATE TO HEAVY RAIN THIS MORNING WITH
MOST AREAS SEEING 1 TO 1/2 INCHES OF RAIN AND SOME AREAS SEEING 2
INCHES MAINLY IN DELAWARE AND NE MD AS THE SYSTEM MOVES VERY
QUICKLY TO THE NE. SOME EMBEDDED CONVECTION IS POSSIBLE AS WARMER
AIR TRIES TO MOVE IN ALOFT AND IF THIS DOES HAPPEN, THEN HEAVIER
AMOUNTS ARE POSSIBLE. FOR THAT REASON, WE KEPT THE FLASH FLOOD
WATCH IN EFFECT.

AS YOU KNOW THE GROUND IS SATURATED AND IF YOU HAPPEN TO BE NEAR
A SMALL STREAM OR CREEK BE PREPARED TO TAKE ACTION IN THE EVENT WE
UPGRADE THE FLASH FLOOD WATCH TO A WARNING OR TWO.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR PAZ060-061-
     067>071.
     WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
     PAZ054-055.
NJ...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR NJZ008>010-
     012>027.
     WIND ADVISORY UNTIL 10 AM EST THIS MORNING FOR NJZ024-025.
     WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
     NJZ001.
DE...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR DEZ001>004.
     WIND ADVISORY UNTIL 10 AM EST THIS MORNING FOR DEZ004.
MD...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MDZ008-012-015-
     019-020.
MARINE...GALE WARNING UNTIL 6 AM EST FRIDAY FOR ANZ430-431-450>455.

&&

SYNOPSIS...STAUBER
NEAR TERM...STAUBER
SHORT TERM...STAUBER
LONG TERM...STAUBER
AVIATION...RPW
MARINE...RPW
HYDROLOGY...
Hazardous weather outlook, Dec 9, 5:04 AM EST, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
504 AM EST WED DEC 9 2009

NJZ008-PAZ061-101015-
MORRIS-LEHIGH-
504 AM EST WED DEC 9 2009

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-PAZ054-055-101015-
SUSSEX-CARBON-MONROE-
504 AM EST WED DEC 9 2009

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ007-PAZ062-101015-
WARREN-NORTHAMPTON-
504 AM EST WED DEC 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012>023-026-027-PAZ060-
067>071-101015-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-BERKS-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
504 AM EST WED DEC 9 2009

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ024-025-101015-
DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
504 AM EST WED DEC 9 2009

...WIND ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...
...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-101015-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
504 AM EST WED DEC 9 2009

...GALE WARNING IN EFFECT UNTIL 6 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-101015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
504 AM EST WED DEC 9 2009

...GALE WARNING IN EFFECT UNTIL 6 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 6:53 AM ESTAreal Flood WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia8 hr
Dec 9, 8:16 AM ESTRiver Flood WarningPHIBucks12 hr
Dec 9, 8:25 AM ESTRiver Flood WarningPHIDelaware5 hr
Dec 9, 9:58 AM ESTAreal Flood AdvisoryPHIBerks, Lehigh, Northampton3 hr
Dec 9, 10:19 AM ESTRiver Flood WarningPHIChester7 hr
Dec 9, 10:40 AM ESTRiver Flood WarningPHIChester, Delaware13 hr
Dec 9, 11:36 AM ESTRiver Flood WarningPHIMontgomery5 hr
Dec 9, 12:00 PM ESTWind AdvisoryPHIBerks, Carbon, Delaware, Lehigh, Monroe, Northampton and 1 more33 hr
Dec 9, 1:15 PM ESTAreal Flood WarningPHIBerks4 hr
Dec 9, 2:26 PM ESTCoastal Flood AdvisoryPHIDelaware, Philadelphia7 hr
Dec 9, 2:55 PM ESTAreal Flood WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia7 hr

Nearby

Areal Flood Warnings in Pennsylvania, 2009Every areal flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.